# SDR AALA20120124TUL07

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STATION 626 ON LEFT CUSP INBOARD SIDE UNDER OUTBOARD SIDE OF NUMBER 1 SEAT TRACK.  ACCOMPLISHED CUSP REPAIR PER AARD 53-20-00-16.
